# SDR JR2R20250713761

- Difficulty date: July 13, 2025
- Submitted: July 13, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000414
- Aircraft time: 20,309 hours, 12,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17021766413
- Condition: Corroded
- Location: Zone 200
- Part time: 20,309 hours, 12,009 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLOOR BEAM AT FRAME 14 BETWEEN RBL10 AND RBL 48 IS CORRODED OUT OF LIMITS. REPAIRED.
